Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Mar 27, 2021, 5:52 PM CDT for 4 counties in Tennessee. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2021, 5:52 PM CDT (22:52 UTC)
- Expired
- Mar 27, 2021, 6:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
Counties Clay County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN
The radar
The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 6:05 PM CDT | HAIL 0.75 | Clarkrange, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
196
WWUS84 KOHX 272252
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
552 PM CDT Sat Mar 27 2021
TNZ010-011-032>034-272330-
Putnam TN-Fentress TN-Overton TN-Pickett TN-Clay TN-
552 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR OVERTON...PICKETT...EASTERN
CLAY...NORTHEASTERN PUTNAM AND FENTRESS COUNTIES UNTIL 630 PM CDT...
At 551 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Livingston, moving northeast at 55 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Livingston, Jamestown, Celina, Byrdstown, Algood, Monterey, Allardt,
Grimsley, Rickman, Pall Mall, Wolf River Dock, Clarkrange, Crawford,
Dale Hollow Lake, Pickett State Park, Standing Stone State Park and
Ashlock.
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
3634 8474 3633 8477 3630 8480 3628 8488
3624 8488 3621 8491 3619 8491 3617 8503
3609 8537 3637 8550 3640 8550 3644 8553
3662 8562 3663 8523 3660 8479 3640 8466
TIME...MOT...LOC 2251Z 246DEG 49KT 3641 8544
$$
WhiteheadWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 2:55 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Mar 27, 2:55 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Nashville TN 255 PM CDT Sat Mar 27 2021 .DISCUSSION... For today and tonight there will be two severe weather discussions that will need to be had. One for the potential of damaging winds, hail, and isolated tornadoes related to severe thunderstorms and the other being the widespread flash flood potential. Right now a surface warm front remains parked over our southern counties, but is expected to lift northward ever so slightly over the next few hours. Heavy rain axis has begun to shift eastward, but unfortunately the entire area is not done with the rain. Latest CAMs continue to lift the current line of showers and few strong storms to the north and east for the remainder of the afternoon before a more potent line arrives overnight. This line overnight will likely bring an additional 2 to 4 inches of rainfall with some locally higher amounts possible. Those in our northwestern counties could see a little less than that, but the heaviest rain axis appears to extend from our southwestern counties to our northeastern counties. The strong to severe t'storm threat does appear to be greatest for those along and south of I-40, but can't rule out a couple strong storms north of I-40 if the warm front is able to get pushed northward. Things could deterioate over the next several hours out ahead of this line as our southern counties are primed for some severe storms. Surface CAPE values are already 1000+ J/kg generally south of I-40 with sfc to 6km bulk shear in the 50-60kt range across the area. LLJ really starts to ramp up this evening and overnight, which may provide an additional lifting mechanism for storms. There is an issue with timing with this event. The overall storm mode does appear to become more linear around to after midnight as the heaviest showers move through, but could see a few embedded strong to severe storms in the line as it rushes through. From now until then, really hard to discern if, when, and where additional storms could develop. Have a tornado watch for our southern counties as some discrete storms are expected to develop over northern MS and western TN this afternoon. If this occurs, these will likely move into our area after developing. Will need to keep an eye to our west and south through the remainder of the afternoon and evening as a result. As for the flash flooding issues, the majority of the area is already saturated from the storms earlier today. A few creeks and rivers are in action stage, but forecasts bring several area rivers into moderate flood stage for some as early as tonight. The area of main concern would likely be around Nashville and to the southwest. Some roadways already have ponding or are closed from this mornings rain and there will be no where for the rainfall we are expecting later to go. As a result, flash flooding will likely become an issue this evening and overnight, especially as that heavy rain axis along the frontal boundary moves through. Overall, have multiple ways to receive warnings tonight if any are issued for your rain. It's best to keep an eye on things to our southwest for any discrete cell development this evening, but our severe weather threat could continue into the overnight hours especially as a damaging wind and isolated tornado threat. Roadways will likely become problematic overnight as well. Flooded roadways are extremely dangerous at nighttime, as it is nearly impossible to see. It would be best to stay off the roads, especially if a flash flood warning is issued for your area. Frontal passage will occur on Sunday which will quickly drive showers out of our area in the morning and will help to keep us dry for at least a few days. Skies will slowly clear through the day tomorrow with highs only in the upper 50s to low 60s. We will likely have some ongoing flooding issues into the first half of the work week as several streams and rivers across Middle TN are expected to reach flood stage. A weak shortwave will pass to our south on Tuesday enabling WAA to return to the area allowing highs to jump back into the upper 60s to 70s. With some additional moisture flow to the area Tuesday and an approaching frontal boundary, I wouldn't be surprised if we get another line of decent showers overnight Tuesday into the day Wednesday. Right now instability appears to be lacking so have just left in a chance of showers. There is some instability to our south though, and if this were able to flow into our area we may have to start considering another strong t'storm event. Overall, doesn't look great right now and we hope it stays that way. Luckily, past Wednesday we look to have a prolonged period of drier weather. Upper-level ridging will build into the area for the second half of the week with temps gradually warming each day. We will see some cool temps on Thursday with highs in the upper 40s to 50s across the area, but by Saturday highs will be back into the 60s. I will note, decent CAA behind the frontal system Wednesday will lead to chilly temps Thursday and Friday mornings. Wouldn't be surprised if most of the area sees overnight lows below freezing and into the upper 20s for some. && .AVIATION... 18Z TAF DISCUSSION. Fluctuations in cigs and vis throughout the TAF period as SHRA/TSRA moves through much of the area. Tried to time the heaviest bands down, but amendments will likely be necessary. Wouldn't be surprised to see a few periods of cigs to VFR, but MVFR or lower is expected through much of today and early tomorrow. Southerly winds will begin to become more northerly by 28/12Z. Showers will begin to clear the area between 12Z to the west and 18Z the east with cigs increasing thereafter. && .PRELIMINARY POINT TEMPS/POPS... Nashville 57 61 38 64 45 / 100 60 0 10 0 Clarksville 53 58 36 62 43 / 90 20 0 0 0 Crossville 58 61 34 61 43 / 90 90 0 10 0 Columbia 57 63 37 64 43 / 90 60 0 10 0 Lawrenceburg 58 62 37 64 44 / 90 70 0 10 0 Waverly 54 61 38 64 44 / 100 30 0 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Adcock AVIATION........Adcock
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 5 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1229 PM CDT Sat Mar 27 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-281730- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1229 PM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Severe thunderstorms will be possible across all of Middle Tennessee this afternoon into tonight. Damaging winds, large hail, and isolated tornadoes will all be possible. Additional rounds of heavy rainfall expected through tonight and overnight. Additional rainfall amounts of 1 to 4 inches, with locally higher amounts of 5 to 6 inches, expected on already saturated ground conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. River impacts from rainfall today and early Sunday morning will be possible. Some local rivers are expected to reach up to moderate flood stage by early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 09
In the hours before
Local storm report, Mar 27, 3:45 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
345 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD 4 NE BUNKER HILL 35.75N 86.55W
03/27/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF FLOODING IN ROCKVALE, TN. ROCKVALE
ROAD. WATER RESCUSES UNDERWAY.
&&
EVENT NUMBER OHX2100331
CMALocal storm report, Mar 27, 3:47 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FLOOD SPRING HILL 35.74N 86.92W
03/27/2021 MAURY TN SOCIAL MEDIA
PORTIONS OF DUPLEX RD NEAR 31 UNDERWATER.
&&
EVENT NUMBER OHX2100332
CMALocal storm report, Mar 27, 3:49 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLOOD 7 SW MURFREESBORO 35.78N 86.47W
03/27/2021 RUTHERFORD TN SOCIAL MEDIA
FLOODED ROADWAY ALONG ARMSTRONG VALLEY NEAR YEARGAN
ROAD.
&&
EVENT NUMBER OHX2100333
CMASpecial weather statement, Mar 27, 4:14 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
414 PM CDT Sat Mar 27 2021
TNZ032-034-065-066-272200-
Putnam TN-Cumberland TN-Fentress TN-White TN-
414 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...EASTERN WHITE...
SOUTHEASTERN PUTNAM AND SOUTHWESTERN FENTRESS COUNTIES UNTIL 500 PM
CDT...
At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Monterey to near Sparta.
Movement was east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Crossville, Fairfield Glade, Monterey, Crab Orchard, Pleasant Hill,
Lake Tansi, Cumberland Mountain State Park, Slate Springs, Clarkrange
and Virgin Falls State Natural Area.
This includes Interstate 40 between mile markers 302 and 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3590 8471 3586 8473 3584 8476 3583 8545
3612 8534 3615 8519 3614 8512 3618 8510
3622 8490 3621 8491 3618 8490 3615 8491
3613 8487 3608 8483 3610 8482 3609 8480
3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2113Z 259DEG 41KT 3607 8532 3590 8538
SchaperLocal storm report, Mar 27, 5:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD 3 SSE MURFREESBORO 35.81N 86.37W
03/27/2021 RUTHERFORD TN SOCIAL MEDIA
THE STONES RIVER IS FLOWING OVER BARFIELD ROAD.
IMPASSABLE.
&&
EVENT NUMBER OHX2100334
BWSpecial weather statement, Mar 27, 5:52 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
552 PM CDT Sat Mar 27 2021
TNZ010-011-032>034-272330-
Putnam TN-Fentress TN-Overton TN-Pickett TN-Clay TN-
552 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR OVERTON...PICKETT...EASTERN
CLAY...NORTHEASTERN PUTNAM AND FENTRESS COUNTIES UNTIL 630 PM CDT...
At 551 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Livingston, moving northeast at 55 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Livingston, Jamestown, Celina, Byrdstown, Algood, Monterey, Allardt,
Grimsley, Rickman, Pall Mall, Wolf River Dock, Clarkrange, Crawford,
Dale Hollow Lake, Pickett State Park, Standing Stone State Park and
Ashlock.
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
3634 8474 3633 8477 3630 8480 3628 8488
3624 8488 3621 8491 3619 8491 3617 8503
3609 8537 3637 8550 3640 8550 3644 8553
3662 8562 3663 8523 3660 8479 3640 8466
TIME...MOT...LOC 2251Z 246DEG 49KT 3641 8544
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:18 PM CDT | River Flood Advisory | OHX | Perry | 26 hr |
| Mar 27, 4:23 AM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 37 min |
| Mar 27, 4:56 AM CDT | Special Weather Statement | OHX | Dickson, Hickman, Houston, Humphreys | 49 min |
| Mar 27, 4:59 AM CDT | Special Weather Statement | OHX | Lewis | 46 min |
| Mar 27, 5:12 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 37 min |
| Mar 27, 5:29 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson | 31 min |
| Mar 27, 5:48 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 27 min |
| Mar 27, 5:52 AM CDT | Special Weather Statement | OHX | DeKalb | 38 min |
| Mar 27, 6:13 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 32 min |
| Mar 27, 6:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Williamson | 29 min |
| Mar 27, 6:18 AM CDT | Special Weather Statement | OHX | Macon, Robertson, Sumner, Trousdale | 27 min |
| Mar 27, 6:22 AM CDT | Special Weather Statement | OHX | Jackson | 38 min |
| Mar 27, 6:23 AM CDT | Special Weather Statement | OHX | Cumberland, White | 52 min |
| Mar 27, 6:38 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 52 min |
| Mar 27, 6:42 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Sumner and 1 more | 48 min |
| Mar 27, 6:53 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam, White | 52 min |
| Mar 27, 7:19 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Trousdale, Wilson | 41 min |
| Mar 27, 7:21 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 39 min |
| Mar 27, 7:36 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Humphreys, Perry, Williamson | 3 hr |
| Mar 27, 7:42 AM CDT | Special Weather Statement | OHX | Smith, Williamson, Wilson | 48 min |
| Mar 27, 7:57 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam, Smith | 33 min |
| Mar 27, 8:02 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 43 min |
| Mar 27, 8:10 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Wayne, Williamson | 3 hr |
| Mar 27, 8:26 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 34 min |
| Mar 27, 8:29 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Davidson, DeKalb, Jackson, Macon and 9 more | 3 hr |
| Mar 27, 8:39 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 51 min |
| Mar 27, 8:41 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Putnam | 34 min |
| Mar 27, 8:59 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 16 min |
| Mar 27, 10:33 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 42 min |
| Mar 27, 11:08 AM CDT | Special Weather Statement | OHX | Bedford, Maury | 52 min |
| Mar 27, 11:19 AM CDT | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 5 more | 3 hr |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Hickman | 10 hr |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Humphreys | 4 days |
| Mar 27, 11:42 AM CDT | River Flood Advisory | OHX | Maury | 15 hr |
| Mar 27, 11:51 AM CDT | Special Weather Statement | OHX | Bedford | 39 min |
| Mar 27, 12:14 PM CDT | Flash Flood Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 3 hr |
| Mar 27, 12:41 PM CDT | River Flood Advisory | OHX | Hickman | 12 hr |
| Mar 27, 12:42 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 23 hr |
| Mar 27, 12:53 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 52 min |
| Mar 27, 1:15 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford | 3 hr |
| Mar 27, 1:32 PM CDT | Special Weather Statement | OHX | Coffee | 43 min |
| Mar 27, 2:04 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Wayne | 3 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Cheatham | 52 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Davidson, Williamson | 47 hr |
| Mar 27, 2:37 PM CDT | River Flood Warning | OHX | Williamson | 48 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Stewart | 31 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Montgomery | 31 hr |
| Mar 27, 3:30 PM CDT | River Flood Advisory | OHX | Davidson | 12 hr |
| Mar 27, 4:14 PM CDT | Special Weather Statement | OHX | Cumberland | 46 min |
| Mar 27, 4:45 PM CDT | River Flood Advisory | OHX | Bedford | 11 hr |
| Mar 27, 4:54 PM CDT | Tornado Warning | OHX | Hickman, Perry | 36 min |
| Mar 27, 5:17 PM CDT | Tornado Warning | OHX | Hickman, Perry | 28 min |
| Mar 27, 5:33 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Mar 27, 5:39 PM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Perry | 3 hr |
| Mar 27, 5:39 PM CDT | Tornado Warning | OHX | Hickman, Perry | 36 min |
| Mar 27, 6:00 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 45 min |
| Mar 27, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 11 min |
| Mar 27, 6:09 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Maury, Perry | 3 hr |
| Mar 27, 6:18 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 42 min |
| Mar 27, 6:28 PM CDT | Special Weather Statement | OHX | Fentress | 17 min |
| Mar 27, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 22 min |
| Mar 27, 6:44 PM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Mar 27, 6:59 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 46 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.